Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Irregular periods, huge weight loss, 35 yrs old. How to make it proper ?

Hi Im 35 years of age, my periods have always been every 28 days for 5 days but I have lost a lot of weight (4 stone ) in the past 2 years & now my periods are all over the place. My period was due on Wednesday but I actually started bleeding last Wednesday (lightly) up until yesterday & today I am losing like a proper period. I just dont know what I can take or do to make it better ? AAAA
Asked On : Thu, 8 Nov 2012
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I have gone through your query and understood the concern. If the cause of your weight loss is not known, get the help of a specialist to know the cause. Hormone assays are needed and so is a sonogram of the pelvis, preferably in the trans-vaginal route. Your present menstrual picture depicts hormonal imbalance. Appropriate supplements can be given once the causative hormone defect is known. Infections, stress, certain medications are other known causes. A few courses of hormones will help to settle the issue if other causes are excluded. Hope this helps.
Answered: Tue, 29 Mar 2016
I find this answer helpful
OBGYN Dr. Zenab Tambawala's  Response
Hi there,
Welcome to HCM,

If you have a change in pattern of menstruation and lost weight, it could mean a lot of different things which need to be evaulated.

You need a detailed examination by a Gynecologist, a pelvic ultrasound to see the ovaries, presence of any mass, cysts. The uterine lining, presence of fibroids or any other pathology needs to be seen.

You also need to get evaluated for hormones including thyroid as very commonly hyperthyroidism presents this way. Other hormones including prolactin, FSH, LH, also need to be seen.

Only after the cause is determined can proper treatment be started.

Till then you can take Tab.Tranexemic acid to stop the bleeding.

Hope this helps.
Answered: Wed, 30 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor